# SDR 99ZZZX834

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FX
- Make and model: Lear 31A
- Aircraft serial: 137
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 660033B7
- Condition: Failed
- Location: Rt Mlg
- Part time: 743 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LIFT-OFF, PILOT HEARD A SCREECHING NOISE AND SMELLED A BURNING ODOR COMING FROM THE WHEELWELL.  PILOT EXTENDED LANDING GEAR, PERFORMED A FLY-BY AT AUS AND PERFORMED A NON-EVENTFUL LANDING.  INVESTIGATION REVEALED NO DAMAGE OTHER THAN THE NR 3 BRAKE ASSY CAME APART.  REPLACED NR 3 AND NR 4 BRAKE AND WHEEL.  CYCLES:  111.
